Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/613
Title: On D - metacompactness in Bitopolgical Space
Authors: Qoqazeh, Hamza
Hdeib, Hasan
Ab Osbe, Emad
Subject: Bitopological Space;Pairwise Metacompact Space;Semi Metacompact Space
Issue Date: 2018
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2018, Vol. 11 Issue 4, Pages 345 - 361
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
686596.pdf177.46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.